# SDR ARWA980464

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 710-885
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING LEADING EDGE HAS CORROSION FORM STATION XFS 710 TO 885.  REMOVED DAMAGED SECTION OF SKIN.  FABRICATED DOUBLER, FILLER AND INSTALLED IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98ROW.021D-2372.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 2372, CONTROL NR 5929.
